User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Yu, Josephine 
Title:
On a Parametrization of Positive Semidefinite Matrices with Zeros 
Abstract:
We study a class of parametrizations of convex cones of positive semidefinite matrices with prescribed zeros. Each such cone corresponds to a graph whose nonedges determine the prescribed zeros. Each parametrization in this class is a polynomial map associated with a simplicial complex supported on cliques of the graph. The images of the maps are convex cones, and the maps can only be surjective onto the cone of zero-constrained positive semidefinite matrices when the associated graph is chordal...    »
 
Keywords:
covariance graph, covariance matrix, graphical model, hidden variables, normal distribution 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
SIAM Journal on Matrix Analysis and Applications 
Year:
2010 
Journal volume:
31 
Year / month:
2010-09 
Quarter:
3. Quartal 
Month:
Sep 
Journal issue:
Pages contribution:
2665-2680 
Language:
en 
Fulltext / DOI:
Publisher:
Society for Industrial & Applied Mathematics (SIAM) 
Print-ISSN:
0895-4798 
E-ISSN:
1095-7162 
Accepted:
18.06.2010 
Date of publication:
23.09.2010 
Format:
Text